# SDR UPS205021

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630187A
- Condition: Disbonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT WING I/B FOREFLAP HAS LARGE DISBONDS IN CENTER OF FLAP ON THE UPPER SURFACE.  REPAIRED PER SRM 51-40-6 AND MM 51-20-02.
